Chemtrail Awareness

The world will not be destroyed by those who do evil, but by those who watch and do nothing - Albert Einstein
 
HomePortalRegisterLog in
Search
 
 

Display results as :
 
Rechercher Advanced Search
Latest topics
September 2017
MonTueWedThuFriSatSun
    123
45678910
11121314151617
18192021222324
252627282930 
CalendarCalendar
Similar topics

Share | 
 

 CONFIRMED: Statin drugs cause debilitating muscle pain in up to 40% of those who take them

View previous topic View next topic Go down 
AuthorMessage
Admin
Admin


Posts : 7799
Join date : 2012-05-29
Location : Manchester UK

PostSubject: CONFIRMED: Statin drugs cause debilitating muscle pain in up to 40% of those who take them   Thu 05 May 2016, 12:52

CONFIRMED: Statin drugs cause debilitating muscle pain in up to 40% of those who take them

Wednesday, April 27, 2016



(NaturalNews) Heart disease is a leading cause of death in the United states. An estimated 73 million people have high LDL or bad cholesterol, which increases the risk of a heart attack or stroke. Therefore, millions of people take statins, or cholesterol-lowering drugs.

These inexpensive statin drugs – such as Lipitor and its generics – have successfully saved many lives over the years. However, these drugs come with a host of side effects. Up to 40 percent of statin users report muscle pain, weakness and cramping. For some, the discomforts are so severe that they have to stop the treatment.

While the statin resistance topic has been controversial for many years, with some researchers saying that the problems are psychological and can't be blamed on the medication, a new study confirms that statin intolerance is actually very real.

The research was unveiled at the American College of Cardiology's annual conference, and published simultaneously in the medical journal JAMA.

Statins DO cause muscle pain

Researchers found that 42.6 percent of people who took statin drugs had no ill effects when administered a placebo. Furthermore, they were able to reduce LDL cholesterol levels by more than half with a newly found PCSK9 inhibitor. It blocks a compound that hinders the liver from removing cholesterol from the blood, without any notable side effects.

"This problem of statin intolerance is one of the most vexing problems for both patients and physicians in cardiovascular medicine," Steven E. Nissen, chairman of the Department of Cardiovascular Medicine at the Cleveland Clinic, said in an interview. He said that the new study offers hope to people who have not been able to take statins because of the side effects.

Last year, the Food and Drug Administration (FDA) already approved PCSK9 inhibitors, but they are unlikely to become the new replacement for statins in the near future, due to their high cost. Treatments range from $10,000 to $15,000 a year, and most insurance companies will only cover them if patients cannot prove that they are statin intolerant and are unable to take the cheaper drugs.

Real stories, real pain

While the medical world is still hesitant in its conclusions, 'Statins DO cause muscle pain - I've seen it firsthand,' Sammy Margo, a physiotherapist based in London, told the Daily Mail Online.

"As a physiotherapist who treats patients day in day out, I can tell you the phenomenon is extremely common - and that people's pain is genuine."

Over the past few years, statin prescriptions have skyrocketed, and Sammy notes that she has seen the direct effects of it on the ground. Some people are suffering from muscle pains so severe that they are unable to move.

One man who visited her on a regular basis was put on statins, and shortly after got gnawing aches and pains in his muscles, and felt lackluster all over. It got so bad that he couldn't go to the gym anymore, and got a chest infection because he felt so weak.

A 71-year-old couple she treated both received the same cholesterol lowering drug. After changing the wife's medication to a different, cheaper brand, she began to get painful muscle aches. When she brought it up with her GP and begged him to go back to the more expensive drug, she was dismissed. A different GP then put her back on the more expensive brand, and her symptoms got better in no time.

While these are only two examples, Sammy told the Daily Mail Online that an estimated 40 percent of people who come to her and are taking statins have aches and pains that might be partly due to their medication. When they tell their GPs, complaints are often ignored or dismissed.

"It is such a common problem I now routinely ask whether patients are on the drugs."
Back to top Go down
 
CONFIRMED: Statin drugs cause debilitating muscle pain in up to 40% of those who take them
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Anorak:"Unearthing nothing but pain and media..." 10/05/2014
» Thankyou.....
» How does our settlement stack up?
» JonBenet Ramsey -- Found Deceased 12/25/96
» Has anyone been successful with VRAB? What happens next?

Permissions in this forum:You cannot reply to topics in this forum
Chemtrail Awareness :: Harmful things for your body-
Jump to: